# SDR WX0A2022071174146

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N202NV
- Make and model: Airbus A320-214
- Aircraft serial: 5440
- Aircraft time: 21,912 hours, 13,875 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 763182
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING THE BATTERY CAPACITY TEST IT SHOWED 10WL, 11WL, 13WL FAILED. / REMOVED AND REPLACED 10WL, 11WL, 13WL BATTERIES WITH INSPECTED BATTERIES IAW AMM 33-51-38. OPS CHECK GOOD. NO OTHER DEFECTS NOTED AT THIS TIME."
